MathSciNet Relay Station
MathSciNet bibliographic data
MR2379241 82C40 (91B26 91B32)
Matthes, Daniel; Toscani, Giuseppe On steady distributions of kinetic models of conservative economies. J. Stat. Phys. 130 (2008), no. 6, 1087–1117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement